# SDR CALA2013092391377

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 95,294 hours, 11,504 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: EOO60306459
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO SMOKE DETECTOR SYSTEM VACUUM TUBE CONNECTOR HOSE COMING LOOSE.  RESECURED, REPLACED HOSE CONNECTOR PART NUMBER 453U2803-2 IPC IAW 26-16-00-005 PAGE 27 ITEM 85.
